Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 26, 2015, 11:45 PM CDT for Bosque County, Ellis County, Hill County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2015, 11:45 PM CDT (04:45 UTC)
- Expired
- Apr 27, 2015, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bosque County, TX, Ellis County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
646
WGUS54 KFWD 270445
FFWFWD
TXC035-139-217-270745-
/O.NEW.KFWD.FF.W.0017.150427T0445Z-150427T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT SUN APR 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN HILL COUNTY IN CENTRAL TEXAS...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN BOSQUE COUNTY IN CENTRAL TEXAS...
* UNTIL 245 AM CDT
* AT 1141 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM 5 MILES NORTH OF MERIDIAN THROUGH COVINGTON TO
WAXAHACHIE. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CEDAR
HILL...WAXAHACHIE...ENNIS...MIDLOTHIAN...PALMER...ITALY...
ITASCA...BARDWELL...BLUM...COVINGTON AND CARL'S CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3206 9693 3196 9737 3195 9773 3207 9789
3220 9762 3212 9752 3217 9749 3226 9709
3254 9708 3254 9653 3231 9644
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:55 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Apr 26, 6:55 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 655 PM CDT SUN APR 26 2015 .AVIATION... THUNDERSTORMS ABOUT 60-70 MILES SOUTHWEST OF KDFW CONTINUE TO TRY TO TREK EAST TOWARD THE I-35 CORRIDOR. SOME ANVIL LIGHTNING IS ALSO POSSIBLE OUT AHEAD OF THE STORMS. FOR NOW HAVE JUST PLACED VCTS IN THE METROPLEX TAF SITES THROUGH 05Z. THUNDERSTORMS OVER SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS ARE EXPECTED TO APPROACH THE METROPLEX OVERNIGHT...SO HAVE GONE WITH 4SM -TSRA FOR THE 05-10Z PERIOD...BUT NOT INCLUDED THE STRONG WINDS AND WIND SHIFT THAT WILL LIKELY OCCUR FOR A COUPLE OF HOURS IF THE COMPLEX SWEEPS THROUGH THE AREA AIRPORTS. EXPECT MVFR TO IFR CONDITIONS OVERNIGHT THROUGH THE DAY MONDAY WITH PERIODS OF LIGHT RAIN ALONG WITH SOME LATE MORNING INTO THE AFTERNOON THUNDERSTORMS. GENERALLY SOUTHEAST WINDS AROUND 10 KNOTS ARE FORECAST TO BECOME EASTERLY BY DAYBREAK AND NORTHEAST DURING THE AFTERNOON. 58 && .UPDATE... A QUICK UPDATE HAS BEEN DONE TO ADD THE NEW TORNADO WATCH 121. HAVE ALSO LOWERED POPS ACROSS THE AREA EAST OF THE I-35 CORRIDOR FOR THE EARLY EVENING HOURS. 58 && .PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 26 2015/ WITH THE FOCUS OF THE FORECAST ON OUR SHORT TERM SEVERE WEATHER EVOLUTION...WILL KEEP THE DISCUSSION WITH REGARDS TO THE REMAINDER OF THE FORECAST BRIEF. THE DISCUSSION REGARDING THE EVOLUTION OF SEVERE STORMS TODAY AND TONIGHT REMAINS MOSTLY VALID STILL AT 2 PM...SO LEFT THE EARLY AFTERNOON UPDATE APPENDED BELOW. CHANGES FROM THE PREVIOUS UPDATE FOR TODAY...THE 18Z SUBJECTIVE SURFACE ANALYSIS INDICATED SURFACE CYCLOGENESIS WAS OCCURRING FARTHER NORTH THAN WHAT MODELS WERE INDICATING THIS MORNING. IF THE SURFACE LOW DOES NOT DEVELOP FARTHER SOUTH THIS AFTERNOON...THE PRIMARY INGREDIENTS FOR DISCRETE SUPERCELL THUNDERSTORMS MAY MOVE NORTH TOWARDS THE DFW METROPLEX THIS EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN THROUGH 00Z AND THE STRONGEST FORCING AND COMBINATION OF INGREDIENTS FOR SUPERCELLS WILL EXIST AT THAT TIME AS A RESULT. THE BEST WINDOW FOR DISCRETE SUPERCELL DEVELOPMENT WITHIN THE CWA...EAST OF THE SURFACE LOW STILL APPEARS TO BE ON TRACK FOR THE 5 PM TO 10 PM TIME FRAME. WILL CONTINUE TO WATCH THE EVOLUTION OF THE SURFACE LOW CLOSELY THIS AFTERNOON BECAUSE IF IT SETS UP FARTHER NORTH...THE BIGGEST THREAT FOR DISCRETE SUPERCELLS MAY MOVE AWAY FROM CENTRAL TEXAS AND TOWARDS THE DFW AREA. WILL HAVE TO JUST SEE WHAT HAPPENS AT THIS POINT. ANOTHER TORNADO WATCH IS LIKELY TO BE ISSUED LATE THIS AFTERNOON FOR MUCH OF NORTH AND CENTRAL TEXAS. WHILE THERE MAY NOT BE MANY STORMS...THE STORMS THAT DO DEVELOP ARE EXPECTED TO POSE A VERY HIGH THREAT OF SEVERE WEATHER. CONDITIONS STILL LOOK FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES WHEREVER SUPERCELLS DEVELOP. A SQUALL LINE STILL LOOKS LIKELY TO DEVELOP ACROSS FAR SOUTHWEST OKLAHOMA OR ACROSS NORTHWEST TEXAS THIS EVENING. THIS SQUALL LINE STILL LOOKS LIKE IT WILL BE VERY ORGANIZED AND POSE A WIDESPREAD THREAT FOR DAMAGING WINDS AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS LATE THIS EVENING AND OVERNIGHT. THE THREAT FOR FLOODING APPEARS TO BE UNCHANGED AT THIS TIME. WILL CONTINUE TO MONITOR THE THREAT FOR TRAINING STORMS THROUGH TONIGHT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. MONDAY...THUNDERSTORMS ARE VERY LIKELY ACROSS NORTH AND CENTRAL TEXAS MONDAY AFTERNOON...HOWEVER THE MODE AND OVERALL THREAT FOR SEVERE WEATHER IS VERY UNCERTAIN AT THIS TIME. IF A LARGE SQUALL LINE/DERECHO MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT...IT MAY LEAVE A STRONG OUTFLOW BOUNDARY THAT WILL SIGNIFICANTLY ALTER THE THERMODYNAMIC ENVIRONMENT FOR MONDAY. UNTIL WE KNOW WHAT HAPPENS WITH STORMS THROUGH TONIGHT...IT WILL BE DIFFICULT TO IDENTIFY THE EXACT THREAT FOR SEVERE STORMS ON MONDAY. THERE WILL BE STRONG LIFT AS THE UPPER TROUGH PULLS EAST OVER THE SOUTHERN PLAINS...AND THERE WILL BE MOISTURE...SO OVERALL POPS ARE QUITE HIGH IN THE 50 TO 70 PERCENT CHANCE RANGE. THERE WILL PROBABLY BE A SUFFICIENT AMOUNT OF WIND SHEAR TO SUPPORT ORGANIZED STORMS TOMORROW AFTERNOON...HOWEVER CONDITIONS NEAR THE SURFACE MAY BE COOL AND CLOUD COVER MAY INHIBIT SURFACE BASED INSTABILITY FOR MUCH OF THE DAY TOMORROW. AT THIS TIME...THINK THAT THE LOCATIONS WITH THE BEST CHANCE FOR SEVERE STORMS TOMORROW AFTERNOON WILL TEND TO BE SOUTH OF INTERSTATE 20 AS THE OVERNIGHT SQUALL LINE IS MOST LIKELY ALONG AND NORTH OF I-20. WE WILL OBVIOUSLY HAVE TO REEVALUATE THE THERMODYNAMIC ENVIRONMENT TOMORROW MORNING AFTER THE SQUALL LINE HAS MOVED EAST OF THE CWA. TUESDAY...THE UPPER TROUGH/LOW IS EXPECTED TO BE OVER NORTH TEXAS...CENTERED OVER THE RED RIVER. THERE IS A CHANCE OF SEEING SOME STORMS RIGHT IN THE MIDDLE OF THE UPPER LOW AS THE COLD AIR ALOFT WILL HELP DESTABILIZE THE ENVIRONMENT...HOWEVER SKIES WILL LIKELY BE OVERCAST...SO SURFACE BASED STORMS APPEAR TO BE VERY UNLIKELY AT THIS TIME. SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS ARE LIKELY NEAR THE CENTER OF THE UPPER LOW...SO HAVE THE HIGHEST POPS NEAR THE RED RIVER...AND LOWEST POPS ACROSS CENTRAL TEXAS ON TUESDAY. WEDNESDAY THROUGH FRIDAY...UPPER LEVEL RIDGING IS EXPECTED TO RESULT IN A WARMING TREND UNDER MOSTLY CLEAR SKIES FOR THE REMAINDER OF THE WEEK. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 69 53 63 48 / 70 60 60 20 5 WACO, TX 64 76 54 65 46 / 60 60 40 10 0 PARIS, TX 56 66 52 63 45 / 70 70 70 30 5 DENTON, TX 62 66 52 63 45 / 70 60 60 20 5 MCKINNEY, TX 60 66 52 63 46 / 70 70 70 20 5 DALLAS, TX 63 69 53 63 50 / 70 60 60 20 5 TERRELL, TX 61 70 54 63 48 / 60 70 70 20 5 CORSICANA, TX 64 73 54 64 48 / 60 60 60 20 0 TEMPLE, TX 64 81 55 66 48 / 60 30 40 10 0 MINERAL WELLS, TX 61 71 53 63 46 / 70 60 40 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT SUN APR 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 319 PM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH MID EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. THE HIGHEST CHANCE OF THUNDERSTORMS WILL BE ALONG AND WEST OF THE I-35 CORRIDOR. THESE THUNDERSTORMS MAY BECOME SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TORNADO THREAT IS GREATEST SOUTHWEST OF A DECATUR TO HILLSBORO TO TEMPLE LINE BETWEEN 5 PM AND 9 PM. THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE NIGHTTIME HOURS AS A LINE OF STORMS DEVELOPS OUT WEST AND MARCHES EAST ACROSS MUCH OF NORTH AND CENTRAL TEXAS. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS TONIGHT...BUT A TORNADO CAN NOT BE RULED OUT. ALL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE IS A GOOD CHANCE OF RAIN AND THUNDERSTORM ON MONDAY ACROSS ALL OF NORTH CENTRAL TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS...BUT THE RISK OF SEVERE WEATHER SHOULD BE LOWER THAN SUNDAYS THREAT. HOWEVER...THE HEAVY RAINFALL AND FLOODING THREAT WILL INCREASE MONDAY WITH LOCATIONS NORTH OF A BOWIE TO DFW TO PALESTINE LINE HAVING THE HIGHER RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ALONG AND WEST OF I-35. SPOTTER ACTIVATION WILL BE LIKELY TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, Apr 26, 10:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO 1 NNW RIO VISTA 32.24N 97.39W
04/26/2015 JOHNSON TX TRAINED SPOTTERLocal storm report, Apr 26, 10:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST RIO VISTA 32.23N 97.38W
04/26/2015 E60 MPH JOHNSON TX TRAINED SPOTTERLocal storm report, Apr 26, 11:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FLASH FLOOD 3 SW CLEBURNE 32.32N 97.44W
04/26/2015 JOHNSON TX PUBLIC
3 FEET OF WATER ON HIGHWAY 67Local storm report, Apr 26, 11:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TORNADO 4 S BLUM 32.09N 97.40W
04/26/2015 HILL TX TRAINED SPOTTERLocal storm report, Apr 26, 11:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM FLASH FLOOD SANTO 32.60N 98.22W
04/26/2015 PALO PINTO TX LAW ENFORCEMENT
FLOODING OVER SEVERAL ROADS IN & AROUND SANTO; FM 22,
2692 TO GORDONLocal storm report, Apr 26, 11:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM FLASH FLOOD LONE CAMP 32.70N 98.27W
04/26/2015 PALO PINTO TX TRAINED SPOTTER
FLOODING ON FM 4 FROM LONE CAMP DOWN TO HWY 281The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:08 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 37 min |
| Apr 26, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 23 min |
| Apr 26, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 44 min |
| Apr 26, 7:20 PM CDT | Areal Flood Advisory | FWD | Erath | 3 hr |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 37 min |
| Apr 26, 7:33 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker | 42 min |
| Apr 26, 7:54 PM CDT | Areal Flood Advisory | FWD | Jack, Young | 3 hr |
| Apr 26, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 66 min |
| Apr 26, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 63 min |
| Apr 26, 8:15 PM CDT | Tornado Warning | FWD | Erath, Somervell | 30 min |
| Apr 26, 8:20 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| Apr 26, 8:24 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 3 hr |
| Apr 26, 8:25 PM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 35 min |
| Apr 26, 8:41 PM CDT | Tornado Warning | FWD | Bosque, Erath, Somervell | 34 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 26, 8:52 PM CDT | Flash Flood Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 3 hr |
| Apr 26, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hood, Johnson, Somervell | 64 min |
| Apr 26, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 63 min |
| Apr 26, 9:11 PM CDT | Tornado Warning | FWD | Bosque, Hood, Johnson, Somervell | 34 min |
| Apr 26, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 42 min |
| Apr 26, 9:40 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 35 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 62 min |
| Apr 26, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 57 min |
| Apr 26, 9:54 PM CDT | Special Weather Statement | FWD | Tarrant | 51 min |
| Apr 26, 10:11 PM CDT | Tornado Warning | FWD | Hill, Johnson | 34 min |
| Apr 26, 10:21 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 63 min |
| Apr 26, 10:44 PM CDT | Tornado Warning | FWD | Hill, Johnson | 46 min |
| Apr 26, 10:47 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 58 min |
| Apr 26, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 60 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 27 min |
| Apr 26, 11:24 PM CDT | Tornado Warning | FWD | Hill | 36 min |
| Apr 26, 11:28 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 32 min |
| Apr 26, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 52 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Apr 26, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Tarrant | 62 min |
| Apr 26, 11:52 PM CDT | Areal Flood Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 3 hr |
| Apr 26, 11:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 63 min |
| Apr 26, 11:58 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 32 min |
| Apr 27, 12:12 AM CDT | Tornado Warning | FWD | Ellis | 33 min |
| Apr 27, 12:16 AM CDT | Special Weather Statement | FWD | Bosque | 44 min |
| Apr 27, 12:23 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Apr 27, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 31 min |
| Apr 27, 12:28 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Apr 27, 12:37 AM CDT | Special Weather Statement | FWD | Hamilton | 38 min |
| Apr 27, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 27, 1:01 AM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Apr 27, 1:11 AM CDT | Areal Flood Warning | FWD | Johnson | 12 hr |
| Apr 27, 1:17 AM CDT | Areal Flood Warning | FWD | Tarrant | 3 hr |
| Apr 27, 1:24 AM CDT | Areal Flood Advisory | FWD | Coryell, Limestone, McLennan, Navarro | 3 hr |
| Apr 27, 1:47 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 27, 2:25 AM CDT | Areal Flood Warning | FWD | Ellis | 3 hr |
| Apr 27, 2:33 AM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Apr 27, 2:34 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Apr 27, 2:48 AM CDT | Areal Flood Advisory | FWD | Leon, Limestone, Robertson | 3 hr |
| Apr 27, 3:03 AM CDT | Special Weather Statement | FWD | Leon | 27 min |
| Apr 27, 3:10 AM CDT | Special Weather Statement | FWD | Anderson | 35 min |
| Apr 27, 3:15 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 60 min |
| Apr 27, 4:41 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Apr 27, 8:57 AM CDT | River Flood Warning | FWD | Hill | 17 hr |
| Apr 27, 1:14 PM CDT | Areal Flood Warning | FWD | Johnson | 6 hr |
| Apr 27, 5:37 PM CDT | Areal Flood Advisory | FWD | Tarrant | 113 min |
| Apr 27, 6:21 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 114 min |
| Apr 27, 6:50 PM CDT | Special Weather Statement | FWD | Mills | 40 min |
| Apr 27, 6:53 PM CDT | Special Weather Statement | FWD | Ellis | 52 min |
| Apr 27, 6:56 PM CDT | Areal Flood Warning | FWD | Johnson | 12 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.